# SDR SWAA2022030266065

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10' IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. MARKED. / [01] REPLACED RH HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK STA 663 RBL 6-65 SPLICED AT RBL 33 IAW SRM 57-10-10-2R-5 ON W/O TTG8QOOALCPW;[02] LEAK CHECKED REPAIR AREA IAW AMM 28-11-00-400-801. NO LEAKS NOTED. ALL WORK ACCOMPLISHED;[03] ALL WORK C/W AUDIT C/W
